# SDR DHL2001806522

- Difficulty date: March 17, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FWD. CARGO COMPARTMENT - FLOOR SUPPORT ANGLE CRACKED 2 INCHES AT STA 200 L-35RT.  PERFORMED STOP HOLE, FABRICATED DOUBLER AND INSTALLED IAW SRM 53-2-0 FIG 1B.  STATUS-CLOSED.
